Stability of fractional-order nonlinear systems depending on a parameter
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1309-1321
https://doi.org/10.4134/BKMS.b160555
Published online July 31, 2017
Abdellatif Ben Makhlouf, Mohamed Ali Hammami, and Khaled Sioud
University of Sfax, University of Sfax, Taibah University
Abstract : In this paper, we present a practical Mittag Leffler stability for fractional-order nonlinear systems depending on a parameter. A sufficient condition on practical Mittag Leffler stability is given by using a Lyapunov function. In addition, we study the problem of stability and stabilization for some classes of fractional-order systems.
Keywords : practical stability, Lyapunov functions, fractional differential equations, Caputo derivative
MSC numbers : Primary 37C75, 93Dxx, 49J15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd